# SDR IPXA13579602

- Difficulty date: July 13, 2013
- Submitted: August 5, 2013
- Operation: Air carrier
- Aircraft: N468UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25484
- Aircraft time: 25,369 hours, 13,512 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N5149
- Condition: Corroded
- Location: Bs 1200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C-8 MAIN CABIN FLOOR BS 1200, BL 0-LBL 24 HAS CORROSION OUT OF LIMITS.     REPAIRED CABIN FLOORBEAM IAW EO B757-5310-51674-A.
